Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

詳細記述

保存先:
書誌詳細
第一著者: American Mathematical Society
フォーマット: 論文
言語:English
English
出版事項: American Mathematical Society 2010
主題:
オンライン・アクセス:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
このレコードへの初めてのコメントを付けませんか!
この操作にはログインが必要です